This Neurology & Neurosurgery forum is for questions and information regarding Rheumatoid Arthritis Neurology & Neurosurgery conditions and symptoms. All questions will receive a personal answer from a medical expert.
I am so desperate I need help!! I'm a RN (Cardiology..not neuro) and have been experiencing severe migraines for the past 10 years after a whiplash injury off of a high dive. They have increased ten fold since July of this year. I have been in to my doctor's office for toradol and phenergan at least once per week since July and recently up to 3 times per week plus ER visits. I have done the inpatient DHE infusion, oral prednisone (which is my magic drug, it works every time but comes back) and have had to go to the ER for IV compazine, toradol, benadryl, reglan, dilaudid, inapsine, and phenergan. This most recent migraine started 1 week ago and I have profound weakness in my left arm and have no use of it at this time. My right hip and thigh are completely numb, you could probably make a surgical incision on it and I wouldn't feel it. I have been to the ER 3 times this week, my doctor's office 3 times this week, had an outpatient infusion of DHE on Tuesday and today had a SoluMedrol 500mg infusion. My headache is somewhat resolving, it is about a 5/10 instead of 9/10 and the light sensitivity has resolved but I still cannot use my left arm at all. I have been very fatigued and have had general weakness. My feet have been super cold and my toes are turning blue/purple, and daily I deal with numbness/tingling extremities. I also noticed that I have white blotches on my skin up both sides of my forearms to my armpits. I am seeing my neuro on Monday again. I am 28 and have a pacemaker so I cannot have an MRI. I have a pacemaker for an electrical abnormality in my heart but am a skier and not disabled in my usual state. All the testing so far has come back ok with exception to low liver enzymes and high calcium 11.2 which has resolved. I have GI distress which so far has been dx as severe IBS. Could this be a microvascular issue? I have been laying in bed in tears and am just hoping to get some insight and guidance. Thank you for your time, I appreciate any advice!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.